# SDR DLL15970449

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Part number: 1605415101
- Condition: Cracked
- Location: Ws 293-346
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF E.O. 7-59089-3, SEVERAL HOLES IN THE LT WING REAR SPAR WERE FOUND CRACKED IN THE UPPER SPAR CAP BETWEEN IWS 293.58 AND IWS 346.109.  THE HOLES ARE COMMON TO THE UPPER WING SKIN AND SPAR CAP AND TO THE SPAR WEB AND SPAR CAP.  THE SUBJECT HOLES HAVE BEEN HFEC INSPECTED, COLD WORKED, AND RE-INSPECTED PER THE INSTRUCTIONS OF E.O. 7-59089-3.  THE HOLE COMMON TO THE REAR SPAR WEB AND UPPER SPAR CAP JUST INBOARD OF IWS 346.109 STILL SHOWS A CRACK INDICATION WITH THE DIAMETER OF THE HOLE AT 0.656 INCH.  THIS HOLE WILL REQUIRE FURTHER REWORK TO REMOVE THE CRACK INDICATION.
